# SDR AALA960125

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1440A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11435
- System (JASC): 3234 · Landing Gear Selector
- Part: Sequence Valve
- Part number: 715391
- Condition: Defective
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DFW - FLT 1175 - DURING APPROACH TO DFW WHEN LANDING GEAR EXTENDED, NLG DID NOT EXTEND.  RECYCLED LANDING GEAR WITH SAME RESULTS.  ACCOMPLISHED ALTERNATE LANDING GEAR EXTENSION PROCEDURE AND AIRCRAFT LANDED DFW WITHOUT INCIDENT.  REPLACED NLG SEQUENCE VALVE.  ACCOMPLISHED LANDING GEAR RETRACTION CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
